Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Allergic reaction on legs. Blood test shows high WBC. On antibiotics. Follow up required?

Hi, I recently travelled to Zambia and had to go to the hospital to treat an allergic reaction I had on my legs. They conducted a blood test and determined my white blood cell count was higher than it should be at a count of 10,400. They explauined it was unrelated to the allergic reaction and placed me on antibiotics for 5 days. I ve recently returned home and am wondering if I should see my family doctor to follow up with this. I m 28 female and otherwise healthy. Thanks, Kyla
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
tHERE MIGHT BE INFECTION IN THE BLOOD OR ANY HIDDEN AREA
wBC COUNT HAS NO LINK WITH ALLERGIES IF THE CONDITION HAS SUBSIDED AND YOU HAVE NO PROBLEM THEN IT IS OKAY
aLLERGIC REACTION CAUSES INCREASE IN EOSINOPHIL COUNT WHILE TOTAL COUNT IS NORMAL
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor